Advertisement

Spectre des opérateurs elliptiques et flots hamiltoniens

  • Jacques Chazarain
15, 16, 17 Février 1975
Part of the Lecture Notes in Mathematics book series (LNM, volume 514)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    V.I. ARNOLD—On a characteristic class with enters in quantization conditions, English transl. Funct. anal. appl., 1 (1967), 1–13.zbMATHCrossRefGoogle Scholar
  2. [2]
    R. BALIAN, C. BLOCH—Distributions of eigenfrequenties for the wave equation in a finite domain III, Ann. of Physics, 69, vol. 1 (1972), 76–160.MathSciNetCrossRefGoogle Scholar
  3. [3]
    L. BÉRARD-BERGERY—Laplacien et géodésiques fermées sur les formes d’espaces hyperboliques compactes, Sém. Bourbaki, exposé 406, février 1972, Lecture Notes in Math. 317, Springer 1973, p. 107–122.Google Scholar
  4. [4]
    M. BERGER, P. GAUDUCHON, E. MAZET—Le spectre d’une variété riemannienne, Lecture Notes in Math. 194, Springer 1971.Google Scholar
  5. [5]
    J. CHAZARAIN—Le problème mixte hyperbolique, Sém. Bourbaki, exposé 432, juin 1973, Lecture Notes in Math. 383, Springer 1974, p. 265–285.Google Scholar
  6. [6]
    J. CHAZARAIN—Formule de Poisson pour les variétés riemanniennes, Inv. Math. 24 (1974), 65–82, Voir aussi Séminaire Goulaouic-Schwartz (1974), exposé no 16.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Y. COLIN DE VERDIÈRE—Spectre du laplacien et longueur des géodésiques périodiques II, Composition Math., vol. 27, Fasc. 2, (1973), 159–184. Voir aussi Sém. Goulaouic-Schwartz (1974), exposé no 14.zbMATHGoogle Scholar
  8. [8]
    J. J. DUISTERMAAT, L. HÖRMANDER—Fourier integral operators II, acta Math., 128 (1972), 184–269.CrossRefGoogle Scholar
  9. [9]
    J. J. DUISTERMAAT, V. GUILLEMIN—The spectrum of positive elliptic operators and periodic geodesics Proc. A. M. S. Stanford (1973), à paraître.Google Scholar
  10. [10]
    J. J. DUISTERMAAT—On the Morse index in variational calculus, preprint 1974, 33 pages, [Voir aussi Sém. Goulaouic-Schwartz (1974), exposé no 25].Google Scholar
  11. [11]
    J. J. DUISTERMAAT, V. GUILLEMIN—The spectrum of positive elliptic operators and periodic bicharacteristics, preprint (1974), 89 pages.Google Scholar
  12. [12]
    L. HÖRMANDER—The spectral function of an elliptic operator, Acta. Math., 121 (1968), 193–218.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    L. HÖRMANDER—Fourier integral operators I, Acta Math., 127 (1971), 79–183.zbMATHMathSciNetCrossRefGoogle Scholar
  14. [14]
    W. KLINGENBERG—Le théorème de l’indice pour les géodésiques fermées, C. R. Acad. Sc. Paris, 276 (1973), 1005–1008, et preprint (1974).zbMATHMathSciNetGoogle Scholar

Copyright information

© N. Bourbaki 1976

Authors and Affiliations

  • Jacques Chazarain

There are no affiliations available

Personalised recommendations